Alert archive / California / Wind Advisories in 2009

Wind Advisory 16, NWS Phoenix, AZ

August 5, 2009

NWS Phoenix, AZ issued this wind advisory at Aug 5, 2009, 2:56 PM PDT. It took effect at Aug 6, 2009, 1:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2009, 2:56 PM PDT (21:56 UTC)
In effect from
Aug 6, 2009, 1:00 PM PDT
Expired
Aug 6, 2009, 8:00 PM PDT
In force
7 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 052156
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
256 PM MST WED AUG 5 2009

AZZ022-023-027-028-061300-
/O.EXT.KPSR.EH.W.0004.000000T0000Z-090807T0100Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
256 PM MST WED AUG 5 2009

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 6 PM MST THURSDAY...

THE EXCESSIVE HEAT WARNING IS NOW IN EFFECT UNTIL 6 PM MST THURSDAY. 

STRONG HIGH PRESSURE WILL MAINTAIN EXCESSIVE HEAT CONDITIONS OVER
SOUTH-CENTRAL ARIZONA INTO THURSDAY. AFTER ANOTHER VERY WARM NIGHT
TONIGHT WITH WARMEST DESERTS BOTTOMING OUT ONLY IN THE UPPER 80S TO
LOWER 90S...HIGH TEMPERATURES ON THURSDAY WILL TOP OUT NEAR OR
SLIGHTLY ABOVE 110 DEGREES. THIS IS 5 TO 10 DEGREES ABOVE NORMAL.

HIGH TEMPERATURES BY FRIDAY WILL DROP BY SEVERAL DEGREES AS A STRONG
AND COOL PACIFIC LOW PRESSURE SYSTEM MOVES THROUGH THE WESTERN
STATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPOSURE TO EXTREME HEAT CAN BE UNHEALTHY AND DANGEROUS.

IT WOULD BE WISE TO COMPLETE ANY NECESSARY OUTDOOR ACTIVITY IN THE
EARLY MORNING WHEN THE SUN AND HEAT ARE LESS INTENSE. IF YOU PLAN TO
BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME...STAY IN THE SHADE AS MUCH
AS POSSIBLE AND DRINK ABUNDANT AMOUNTS OF WATER. WEAR LIGHT-COLORED
AND LOOSE-FITTING CLOTHING...IN ADDITION TO A WIDE-BRIMMED HAT...YOUR
HEAD AND BODY WILL BE MUCH COOLER. IF AT ALL POSSIBLE...TRY TO SPEND
MORE TIME IN AIR-CONDITIONED OR WELL-VENTILATED PLACES.

&&

$$

AZZ020-021-025-026-CAZ031>033-060300-
/O.CON.KPSR.EH.W.0004.000000T0000Z-090806T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
256 PM MST WED AUG 5 2009 /256 PM PDT WED AUG 5 2009/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING. 

AFTER A VERY HOT DAY TODAY...HIGH TEMPERATURES THURSDAY WILL DROP BY
SEVERAL DEGREES DUE TO A STRONG AND COOL PACIFIC LOW PRESSURE SYSTEM
EXPECTED TO MOVE INTO THE WESTERN STATES. FURTHER COOLING IS
ANTICIPATED ACROSS THE REGION ON FRIDAY...WITH HIGH TEMPERATURES
EXPECTED TO BE A FEW DEGREES BELOW NORMAL BY THEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPOSURE TO EXTREME HEAT CAN BE UNHEALTHY AND DANGEROUS.

IT WOULD BE WISE TO COMPLETE ANY NECESSARY OUTDOOR ACTIVITY IN THE
EARLY MORNING WHEN THE SUN AND HEAT ARE LESS INTENSE. IF YOU PLAN TO
BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME...STAY IN THE SHADE AS MUCH
AS POSSIBLE AND DRINK ABUNDANT AMOUNTS OF WATER. WEAR LIGHT-COLORED
AND LOOSE-FITTING CLOTHING...IN ADDITION TO A WIDE-BRIMMED HAT...YOUR
HEAD AND BODY WILL BE MUCH COOLER. IF AT ALL POSSIBLE...TRY TO SPEND
MORE TIME IN AIR-CONDITIONED OR WELL-VENTILATED PLACES.

&&

$$

CAZ030-061300-
/O.NEW.KPSR.WI.Y.0016.090806T2000Z-090807T0300Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
256 PM PDT WED AUG 5 2009

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY. 

AN UNSEASONABLY STRONG PACIFIC LOW PRESSURE SYSTEM WILL COME ASHORE
THURSDAY AND THEN MOVE OFF TO THE EAST ON FRIDAY. AS THIS HAPPENS...
A PERIOD OF RATHER STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE
PARK..WITH GUSTS TO NEAR 40 MPH POSSIBLE THURSDAY AFTERNOON INTO THE
EVENING HOURS. LIGHTER WINDS ARE EXPECTED ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE
2 follow-up statements
000 
WWUS75 KPSR 060303
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
803 PM MST WED AUG 5 2009

AZZ020-021-025-026-CAZ031>033-060415-
/O.EXP.KPSR.EH.W.0004.000000T0000Z-090806T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
803 PM MST WED AUG 5 2009 /803 PM PDT WED AUG 5 2009/

...EXCESSIVE HEAT WARNING HAS EXPIRED...

THE EXCESSIVE HEAT WARNING FOR SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA IS NO LONGER IN EFFECT.

$$

AZZ022-023-027-028-061300-
/O.CON.KPSR.EH.W.0004.000000T0000Z-090807T0100Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
803 PM MST WED AUG 5 2009

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM MST
THURSDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY. 

STRONG HIGH PRESSURE WILL MAINTAIN EXCESSIVE HEAT CONDITIONS OVER
SOUTH-CENTRAL ARIZONA INTO THURSDAY. AFTER ANOTHER VERY WARM NIGHT
TONIGHT WITH WARMEST DESERTS BOTTOMING OUT ONLY IN THE UPPER 80S TO
LOWER 90S...HIGH TEMPERATURES ON THURSDAY WILL TOP OUT NEAR 110
DEGREES. THIS IS 5 TO 10 DEGREES ABOVE NORMAL.

HIGH TEMPERATURES BY FRIDAY WILL DROP BY SEVERAL DEGREES AS A STRONG
AND COOL PACIFIC LOW PRESSURE SYSTEM MOVES THROUGH THE WESTERN
STATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPOSURE TO EXTREME HEAT CAN BE UNHEALTHY AND DANGEROUS.

IT WOULD BE WISE TO COMPLETE ANY NECESSARY OUTDOOR ACTIVITY IN THE
EARLY MORNING WHEN THE SUN AND HEAT ARE LESS INTENSE. IF YOU PLAN TO
BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME...STAY IN THE SHADE AS MUCH
AS POSSIBLE AND DRINK ABUNDANT AMOUNTS OF WATER. WEAR LIGHT-COLORED
AND LOOSE-FITTING CLOTHING...IN ADDITION TO A WIDE-BRIMMED HAT...YOUR
HEAD AND BODY WILL BE MUCH COOLER. IF AT ALL POSSIBLE...TRY TO SPEND
MORE TIME IN AIR-CONDITIONED OR WELL-VENTILATED PLACES.

&&

$$

CAZ030-061300-
/O.CON.KPSR.WI.Y.0016.090806T2000Z-090807T0300Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
803 PM PDT WED AUG 5 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY. 

AN UNSEASONABLY STRONG PACIFIC LOW PRESSURE SYSTEM WILL COME ASHORE
THURSDAY AND THEN MOVE OFF TO THE EAST ON FRIDAY. AS THIS HAPPENS...
A PERIOD OF RATHER STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE
PARK..WITH GUSTS TO NEAR 40 MPH POSSIBLE THURSDAY AFTERNOON INTO THE
EVENING HOURS. LIGHTER WINDS ARE EXPECTED ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

INIGUEZ/BE
000 
WWUS75 KPSR 070311
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
811 PM MST THU AUG 6 2009

CAZ030-070415-
/O.EXP.KPSR.WI.Y.0016.000000T0000Z-090807T0300Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
811 PM PDT THU AUG 6 2009

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE SUBSIDED ACROSS JOSHUA TREE NATIONAL PARK...THOUGH GUSTS
TO 25 MPH ARE STILL POSSIBLE EARLY THIS EVENING. THE WIND ADVISORY
IS NO LONGER IN EFFECT.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Aug 5, 2:55 PM PDT, 1 minute earlier.

Area forecast discussion, Aug 5, 2:55 PM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST WED AUG 5 2009

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE TO OUR EAST WILL BEGIN TO MOVE AWAY FROM
THE AREA AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.
THIS CHANGE IN THE WEATHER PATTERN WILL RESULT IN BREEZY TO LOCALLY
WINDY CONDITIONS...LOWERING TEMPERATURES...AND AN END TO THE THREAT
OF THUNDERSTORMS ACROSS THE ENTIRE AREA BY FRIDAY. THE UPPER LEVEL
HIGH WILL BEGIN TO REBUILD OVER THE SOUTHWEST UNITED STATES EARLY
NEXT WEEK...RESULTING IN WARMER TEMPERATURES AND A SLIGHT CHANCE OF
THUNDERSTORMS OVER THE SOUTH-CENTRAL ARIZONA HIGHER TERRAIN.

&&

.DISCUSSION...
AS EXPECTED...MOST PLACES WERE ABLE TO GET A COUPLE DEGREES HOTTER
TODAY THAN YESTERDAY DUE TO THE WARM START. SO...EXCESSIVE HEAT
WARNING WAS DEFINITELY WARRANTED. NOW...WHAT TO DO WITH IT?  SINCE
UPPER TROUGH OFF THE CA COAST IS STILL BEING FORECAST TO MOVE INLAND
ON THURSDAY AND LOWER HEIGHTS/THICKNESSES...BELIEVE SEVERAL DEGREES
OF RELATIVE COOLING IS LIKELY AND WILL KEEP WRN CWA UNDER EXCESSIVE
HEAT WARNING CRITERIA. HOWEVER...SCNTRL AZ DESERTS WILL HAVE A VERY
WARM NIGHT TONIGHT DUE TO EXPECTED DEBRIS CLOUD SHIELD. MEANWHILE...
ALTHOUGH HIGHS WILL BE A BIT LOWER ON THURSDAY WE BELIEVE THEY WILL
BE HOT ENOUGH...WHEN COMBINED WITH THE FORECAST LOWS TONIGHT...TO
EXTEND THE WARNING UNTIL ABOUT 6 PM THURSDAY EVENING. WILL THEREFORE
GO THIS ROUTE.

MEANWHILE...THE MONKEY-WRENCH THAT COULD BE THROWN INTO THE ABOVE
REASONING WOULD BE STRONGER-THAN-EXPECTED OUTFLOWS MOVING THRU LATER
THIS EVENING FROM SE AZ CONVECTION...AND/OR EVEN AN ISOLD TSTM OR
TWO THAT COULD DEVELOP OVER THE E VALLEY LATER THIS EVENING. THIS
DOES NOT APPEAR A LIKELY SCENARIO CONSIDERING AFTERNOON DEWPOINTS
ARE DROPPING INTO THE MID 40S TO LOWER 50S...AND WIMPY MEAN MIXING
RATIOS YIELDING SMALL CAPES. WILL LEAVE SLIGHT CHC POPS GOING FROM
ABOUT FAR NRN AND ERN MARICOPA/NW PINAL COUNTY EWD. LESS COVERAGE
EXPECTED THURSDAY AND WILL THEREFORE LIMIT SLIGHT CHANCES TO ZONE
24.

WINDS WILL BE SOMEWHAT OF A CONCERN IN FAR WRN CWA ON THURSDAY AS
TROUGH PASSES BY TO THE N AND GRADIENTS INCREASE. WILL ISSUE A WIND
ADVY FOR THU AFTN/EVE FOR HIGHER TERRAIN JTNP ZONE WITH GUSTS TO
NEAR 40 MPH PSBL.

BY FRIDAY...TROUGH WILL PUSH BY TO OUR N...WITH LESS WIND EXPECTED
ALONG WITH MUCH LOWER SURFACE DEWPOINTS AND COOLER TEMPS...GENERALLY
A FEW DEGREES BELOW NORMAL. NIGHTS WILL BE PLEASANTLY COOL AS SFC
DEWPOINTS LOWER...MAKING SWAMP COOLERS VERY EFFECTIVE.

THE WEEKEND LOOKS QUIET TSTM-WISE...WITH SOME RE-MOISTENING AND
WARMING OF THE AMS ANTICIPATED EARLY NEXT WEEK AS UPPER HIGH SHIFTS
BACK TO THE WEST. DO NOT WANT TO GET TOO AGGRESSIVE WITH HUMIDITY/
TSTM INCREASE FOR NOW...SO WILL LEAVE EXTENDED POPS IN THE SLIGHT
CHANCE CATEGORY...AND JUST FOR ZONE 24.

&&

.AVIATION...
SOUTHEAST CALIFORNIA...AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA...
INCLUDING KIPL...KBLH...KPHX AND KIWA.

PARTIAL CLEARING TAKING PLACE NOW...ABOUT AS EXPECTED. THIS WILL
GIVE US ANOTHER HOT ONE...WITH AN INCREASING THREAT OF STORMS TO
THE EAST OF SKY HARBOR THIS EVENING. THIS IS BASED ON A RATHER
STRONG UPPER LEVEL SYSTEM THAT PREV FORECASTS PEGGED WELL.
LITTLE STRONGER STEERING WINDS ALOFT WILL ALSO AID CONVECTIVE
THREAT. MAIN THREAT WILL BE AFTER 02Z WITH POSSIBLE OUTFLOW WINDS
AND BLWG DUST COMING IN FROM THE SOUTHEAST. TIMING OF THE ONSET OF
THIS WAS ADJUSTED JUST A BIT. LOW CIGS/LOW VSBYS STILL APPEAR
UNLIKELY AT KPHX FOR THE EVENING RUSH PERIOD.

OUT WEST...KIPL/KBLH...DRY AND STABLE CONDITIONS PERSIST. INCREASING
WEST WINDS ARE EXPECTED LATE THIS AFTERNOON/EARLY EVENING...AND WILL
PERSIST AT AROUND 20 MPH /OR GREATER/ OFF AND ON THROUGH FRIDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
COOLER AND DRIER AIR OVER THE WEEKEND WILL GIVE WAY TO A WARMING
TREND AGAIN BY EARLY IN THE WEEK. AS THE UPPER HIGH BUILDS AGAIN
OVER THE 4 CORNERS...AN INCREASE IN HUMIDITY IS ALSO EXPECTED. THERE
WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR ZONE 133
ABOUT TUESDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WARNING UNTIL 6 PM MST THURSDAY FOR
     AZZ022-023-027-028.

     EXCESSIVE HEAT WARNING UNTIL 8 PM MST THIS EVENING FOR
     AZZ020-021-025-026.

CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THIS EVENING FOR
     CAZ031>033.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR CAZ230.

     WIND ADVISORY FROM 1 PM TO 8 PM PDT THURSDAY FOR CAZ030.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ESTLE
AVIATION...SIPPLE
FIRE WEATHER...SIPPLE
Hazardous weather outlook, Aug 5, 5:00 AM PDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
500 AM MST WED AUG 5 2009

AZZ022-023-027-028-061245-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
500 AM MST WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT. PLEASE REFER TO PRODUCT
PHXNPWPSR AND WWW.WEATHER.GOV/PHOENIX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO WEATHER HAZARDS ARE EXPECTED DURING THIS PERIOD

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ024-061245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
500 AM MST WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS. STRONG GUSTY WINDS AND LIGHTNING WILL BE THE
PRINCIPAL HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS THURSDAY. STRONG GUSTY WINDS AND LIGHTNING WILL
BE THE PRINCIPAL HAZARDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031>033-061245-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
500 AM MST WED AUG 5 2009 /500 AM PDT WED AUG 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY FROM 10 AM TO 8 PM
MST/PDT. PLEASE REFER TO PRODUCT PHXNPWPSR AND
WWW.WEATHER.GOV/PHOENIX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO WEATHER HAZARDS ARE EXPECTED DURING THIS PERIOD

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ030-061245-
JOSHUA TREE NATIONAL PARK-
500 AM PDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO WEATHER HAZARDS WEATHER ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:50 PM PDTFire Weather WatchPSRRiverside, San Bernardino29 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.